# SDR MWEA96409

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011775
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT NACELLE EMERGENCY LIGHTS STAY ON WHEN SWITCH IS SELECTED OFF.  REPLACED BOTH AFT NACELLE EMERGENCY LIGHT BATTERY PACKS.
